Isomorphisms of free decompositions of $\Gamma$-operator groups with a regular group of operators $\Gamma$
Matematičeskie zametki, Tome 4 (1968) no. 3, pp. 355-360
Cet article a éte moissonné depuis la source Math-Net.Ru
A theorem on the existence of isomorphic continuations for free decompositions of a $\Gamma$-operator group with a group of operators $\Gamma$ acting regularly is proved.
@article{MZM_1968_4_3_a11,
author = {V. A. Artamonov},
title = {Isomorphisms of free decompositions of $\Gamma$-operator groups with a regular group of operators~$\Gamma$},
journal = {Matemati\v{c}eskie zametki},
pages = {355--360},
year = {1968},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_4_3_a11/}
}
TY - JOUR AU - V. A. Artamonov TI - Isomorphisms of free decompositions of $\Gamma$-operator groups with a regular group of operators $\Gamma$ JO - Matematičeskie zametki PY - 1968 SP - 355 EP - 360 VL - 4 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1968_4_3_a11/ LA - ru ID - MZM_1968_4_3_a11 ER -
V. A. Artamonov. Isomorphisms of free decompositions of $\Gamma$-operator groups with a regular group of operators $\Gamma$. Matematičeskie zametki, Tome 4 (1968) no. 3, pp. 355-360. http://geodesic.mathdoc.fr/item/MZM_1968_4_3_a11/